M. Baldi and F. Chiaraluce, Cryptanalysis of a new instance of McEliece cryptosystem based on QC-LDPC Codes, 2007 IEEE International Symposium on Information Theory, pp.2591-2595, 2007.
DOI : 10.1109/ISIT.2007.4557609

M. Baldi, F. Chiaraluce, and M. Bodrato, A New Analysis of the McEliece Cryptosystem Based on QC-LDPC Codes, Security and Cryptography for Networks ? SCN'2008, pp.246-262, 2008.
DOI : 10.1007/978-3-540-85855-3_17

T. P. Berger, P. Cayrel, P. Gaborit, and A. Otmani, Reducing Key Length of the McEliece Cryptosystem, Progress in Cryptology ? Africacrypt'2009, 2008.
DOI : 10.1007/BFb0019850

URL : https://hal.archives-ouvertes.fr/hal-01081727

E. Berlekamp, R. Mceliece, and H. Van-tilborg, On the inherent intractability of certain coding problems (Corresp.), IEEE Transactions on Information Theory, vol.24, issue.3, pp.384-386, 1978.
DOI : 10.1109/TIT.1978.1055873

D. J. Bernstein, List Decoding for Binary Goppa Codes, 2008.
DOI : 10.1109/TIT.1976.1055610

D. J. Bernstein, T. Lange, and C. Peters, Attacking and Defending the McEliece Cryptosystem, Lecture Notes in Computer Science, vol.2, issue.2, pp.31-46, 2008.
DOI : 10.1007/0-387-34799-2_10

D. Engelbert, R. Overbeck, and A. Schmidt, A Summary of McEliece-Type Cryptosystems and their Security, Journal of Mathematical Cryptology, vol.1, issue.2, pp.151-199, 2007.
DOI : 10.1515/JMC.2007.009

J. Faugère, A. Otmani, L. Perret, and J. Tillich, Algebraic Cryptanalysis of McEliece Variants with Compact Keys, Advances in Cryptology ? Eurocrypt'2010, 2010.
DOI : 10.1007/978-3-642-13190-5_14

P. Gaborit, Shorter keys for code based cryptography, International Workshop on Coding and Cryptography ? WCC'2005, pp.81-91, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00078726

P. Gaborit and M. Girault, Lightweight code-based authentication and signature, IEEE International Symposium on Information Theory ? ISIT'2007, pp.191-195, 2007.

J. K. Gibson, Severely denting the Gabidulin version of the McEliece public key cryptosystem. Designs, Codes and Cryptography, pp.37-45, 1995.

J. K. Gibson, The Security of the Gabidulin Public Key Cryptosystem, Advances in Cryptology ? Eurocrypt, pp.212-223, 1996.
DOI : 10.1007/3-540-68339-9_19

M. N. Gulamhusein, Simple matrix-theory proof of the discrete dyadic convolution theorem, Electronics Letters, vol.9, issue.10, pp.238-239, 1973.
DOI : 10.1049/el:19730172

P. Loidreau and N. Sendrier, Some weak keys in McEliece public-key cryptosystem, IEEE International Symposium on Information Theory ? ISIT'1998, p.382, 1998.

F. J. Macwilliams and N. J. Sloane, The theory of error-correcting codes, 1977.

R. Mceliece, A public-key cryptosystem based on algebraic coding theory. The Deep Space Network Progress Report, pp.42-4442, 1978.

D. Micciancio, Generalized Compact Knapsacks, Cyclic Lattices, and Efficient One-Way Functions, computational complexity, vol.16, issue.4, pp.365-411, 2007.
DOI : 10.1007/s00037-007-0234-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

R. Misoczki and P. S. Barreto, Compact McEliece Keys from Goppa Codes, 2009.
DOI : 10.1007/978-3-642-05445-7_24

URL : https://hal.archives-ouvertes.fr/hal-00870932

C. Monico, J. Rosenthal, and A. Shokrollahi, Using low density parity check codes in the McEliece cryptosystem, 2000 IEEE International Symposium on Information Theory (Cat. No.00CH37060), p.215, 2000.
DOI : 10.1109/ISIT.2000.866513

H. Niederreiter, Knapsack-type cryptosystems and algebraic coding theory. Problems of Control and Information Theory, pp.159-166, 1986.

A. Otmani, J. Tillich, and L. Dallot, Cryptanalysis of Two McEliece Cryptosystems Based on Quasi-Cyclic Codes, Mathematics in Computer Science, vol.1, issue.4, 2008.
DOI : 10.1007/s11786-009-0015-8

URL : https://hal.archives-ouvertes.fr/hal-01083566

N. J. Patterson, The algebraic decoding of Goppa codes, IEEE Transactions on Information Theory, vol.21, issue.2, pp.203-207, 1975.
DOI : 10.1109/TIT.1975.1055350

D. V. Sarwate, On the complexity of decoding Goppa codes (Corresp.), IEEE Transactions on Information Theory, vol.23, issue.4, pp.515-516, 1977.
DOI : 10.1109/TIT.1977.1055732

S. Schechter, On the inversion of certain matrices Mathematical Tables and Other Aids to Computation, pp.73-77, 1959.

N. Sendrier, Finding the permutation between equivalent linear codes: the support splitting algorithm, IEEE Transactions on Information Theory, vol.46, issue.4, pp.1193-1203, 2000.
DOI : 10.1109/18.850662

V. Sidelnikov and S. Shestakov, On insecurity of cryptosystems based on generalized Reed-Solomon codes, Discrete Mathematics and Applications, vol.2, issue.4, pp.57-63, 1992.
DOI : 10.1515/dma.1992.2.4.439

K. K. Tzeng and K. Zimmermann, On extending Goppa codes to cyclic codes (Corresp.), IEEE Transactions on Information Theory, vol.21, issue.6, pp.721-716, 1975.
DOI : 10.1109/TIT.1975.1055449

V. G. Umana and G. Leander, Practical key recovery attacks on two McEliece variants. Cryptology ePrint Archive, Report, vol.509, 2009.

C. Wieschebrink, Two NP-complete Problems in Coding Theory with an Application in Code Based Cryptography, 2006 IEEE International Symposium on Information Theory, pp.1733-1737, 2006.
DOI : 10.1109/ISIT.2006.261651